Articles with primary mathematical subject classification: 11F70

On the nonnegativity of $L(\frac{1}{2},\pi)$ for ${\rm SO}_{2n+1}$

Pages 891-917 by Erez Lapid, Stephen Rallis | From volume 157-3

Bounds for multiplicities of unitary representations of cohomological type in spaces of cusp forms

Pages 1437-1446 by Frank Calegari, Matthew Emerton | From volume 170-3

Subconvexity bounds for triple $L$-functions and representation theory

Pages 1679-1718 by Joseph Bernstein, Andre Reznikov | From volume 172-3